Hypotrichosis, lymphedema of the legs and acral telangiectasias--new syndrome?
SourceEuropean Journal of Dermatology, 11, 6, (2001), pp. 515--7
Article / Letter to editor
Display more detailsDisplay less details
European Journal of Dermatology
SubjectEpidermal differentiation and cutaneous inflammation; Epidermale differentiatie en cutane ontstekingsprocessen
We describe a girl of Turkish descent suffering from a peculiar combination of symptoms. The presenting complaint was bilateral lymphedema of the legs; additional symptoms include hypotrichosis, telangiectasias and angiomata limited to acral regions. We discuss the possibility that this girl suffers from Noonan/cardio-facio-cutaneous syndrome. We conclude that the combination of symptoms listed here probably represents a new syndrome for which we propose the name hypotrichosis-lymphedema-telangiectasia syndrome.
Upload full text
Use your RU credentials (u/z-number and password) to log in with SURFconext to upload a file for processing by the repository team.